Title: A multiperiod auto-carrier transportation problem with probabilistic future demands
Authors: Billing, Christian
Jaehn, Florian 
Wensing, Thomas
Language: eng
Issue Date: 2018
Publisher: Springer
Document Type: Article
Source: Enthalten in: Journal of business economics. - Berlin : Springer, 1924- ; ZDB-ID: 201074-4. - Bd. 88.2018, 7/8 (Sep.), Seite 1009-1028
Journal / Series / Working Paper (HSU): Journal of business economics
Volume: 88
Issue: 7/8 (Sep.)
Page Start: 1009
Page End: 1028
Publisher Place: Berlin
Organization Units (connected with the publication): BWL, insb. Management Science und Operations Research 
Appears in Collections:2018

Show full item record

CORE Recommender

Google ScholarTM


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.